# SDR SWIA2020040149869

- Difficulty date: February 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PAX DOOR LOWER END CAPS DENTED FROM HAND RAILS        (C-CHECK)   RO:3/29/2020REPAIRED FWD AND  AFT END CAPS AT PAX DOOR COMPLIED WITH BOMBARDIER REO.
